advertisement
Question
Posted by: Ann | 2010-11-03

Itchy

Hi Doc. I seem to be getting this wierd itch on both arms on the inside of my elbows. I am scratching myself something terrible. could this be at all related to the Oratane i have been using for the last month? Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ann
Oratane can cause dry skin, which may cause eczema. Try using UEA to moisturize the skin but if it doesn't help your doctor or dermatologist should have a look at the area.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-11-03

Hallo Ann
Oratane can cause dry skin, which may cause eczema. Try using UEA to moisturize the skin but if it doesn't help your doctor or dermatologist should have a look at the area.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement